Journal article icon

Journal article

A PAIR OF CALABI-YAU MANIFOLDS AS AN EXACTLY SOLUBLE SUPERCONFORMAL THEORY

Abstract:

We compute the prepotentials and the geometry of the moduli spaces for a Calabi-Yau manifold and its mirror. In this way we obtain all the sigma model corrections to the Yukawa couplings and moduli space metric for the original manifold. The moduli space is found to be subject to the action of a modular group which, among other operations, exchanges large and small values of the radius, though the action on the radius is not as simple as R → 1 R. It is also shown that the quantum corrections ...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
NUCLEAR PHYSICS B
Volume:
359
Issue:
1
Pages:
21-74
Publication date:
1991-07-29
DOI:
ISSN:
0550-3213
URN:
uuid:ccb25b16-f0c3-4ea4-8fc5-e54762cd458f
Source identifiers:
749
Local pid:
pubs:749

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP